# SDR SA04105

- Difficulty date: November 10, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 77 ,EN ROUTE CUN - PHL, UPON LANDING GEAR EXTENSION IN PHL, RECEIVED ALL THREE GEAR DOWN UNSAFE LIGHT INDICATIONS.  THE CREW RECYCLED THE LANDING GEAR AND SUBSEQUENTLY RECEIVED THREE GREEN, DOWN AND LOCKED INDICATIONS.  FLIGHT CONTINUED TO LANDING WITHOUT FURTHER INCIDENT.  AFTER LANDING, RECEIVED ECAM MESSAGE, "L/G DISAGREE".  MAINTENANCE FOUND A FAULTY RIGHT HAND, GEAR DOOR PROXIMITY SENSOR.  REPLACED THE SENSOR AND PERFORMED BITE CHECK OF LGCIU SYSTEM.  ALL CHECKS OK.
